MathSciNet Relay Station
MathSciNet bibliographic data
MR2052617 35Q51 (35B35 35B40 35G25)
Mizumachi, Tetsu Asymptotic stability of solitary wave solutions to the regularized long-wave equation. J. Differential Equations 200 (2004), no. 2, 312–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement